RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kobelyan, Artur Khachik

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:78
Abstract pages:450
Full texts:74
References:61
Researcher
Candidate of physico-mathematical sciences (2014)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)

http://www.mathnet.ru/eng/person100773
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. L. N. Galoyan, M. G. Grigoryan, A. Kh. Kobelyan, “Convergence of Fourier series in classical systems”, Mat. Sb., 206:7 (2015),  55–94  mathnet  mathscinet  zmath  elib; Sb. Math., 206:7 (2015), 941–979  isi  scopus
2013
2. A. Kh. Kobelyan, “On a property of general Haar system”, Proceedings of the YSU, Physical and Mathematical Sciences, 2013, 3,  23–28  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020